# SDR A6WA201543134

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 33,092 hours, 31,380 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  CLEANED & LUBRICATED SERVICE DOOR OUTER HANDLE IAW SUPP 11-029B.  OPERATIONS CHECKED GOOD.  OUTER HANDLE FUNCTIONS NORMALLY, NO DEFECTS.
